MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. VASCULAR PLUG 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-181000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: plug was originally placed in the common carotid artery sevens days prior to the event.Follow up imaging showed that the plug migrated from cca into the brachial artery the date of the event.The plug was snared and extracted successfully.No adverse events were seen post-procedural.Type of procedure performed: cca sacrifice.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation found that the implant was detached from the pusher.The implant tether was found melted, which indicates the implant successfully experienced thermal detachment.However, supplemental imaging was unavailable for review; without imaging, the investigation cannot verify the implant migration described in the reported event occurred as described, nor could the investigation definitively determine the cause of the reported event.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
VASCULAR PLUG 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23772026
Report Number2032493-2025-90699
Device Sequence Number21246943
Product Code KRD
UDI-Device Identifier00842429101636
UDI-Public(01)00842429101636(11)250725(17)280630(10)0001202817
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-181000
Device Lot Number0001202817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown